MAUDE Adverse Event Report: US ENDOSCOPY REVEAL; DISTAL ATTACHMENT CAP

US ENDOSCOPY REVEAL; DISTAL ATTACHMENT CAP
Model Number 00711770
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the return of the device, an evaluation could not be completed, and the cause of the reported event could not be determined.The device history record was reviewed and confirmed the lot subject of the event was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the reported event to be isolated for the subject lot.Steris performed in-service training on the proper use and operation for the reveal distal attachment cap specifically the importance of properly securing the cap to the endoscope.The instructions for use states, "place the reveal distal attachment cap onto the distal end of the endoscope.Slide the distal end of the endoscope to the alignment line.Secure the reveal distal attachment cap to the endoscope using medical grade tape ensuring not to cover the side hole.Gently pull on the reveal distal attachment cap to ensure that it is secure." no additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch mw5180244 that during a gastrointestinal procedure the end cap of their reveal distal attachment cap "dislodged and was retained in the patient as a foreign object".User facility personnel utilized another device and confirmed the procedure was completed successfully.User facility personnel confirmed the "foreign object" was dislodged and retrieved.

Brand Name
REVEAL
Common Device Name
DISTAL ATTACHMENT CAP
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24220902
Report Number1528319-2026-00006
Device Sequence Number8579324
Product Code OCX
UDI-Device Identifier00724995184735
UDI-Public(01)00724995184735(17)280904(10)12790268
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711770
Device Catalogue Number00711770
Device Lot Number(10)12790268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown